# SDR A6WA200340128

- Difficulty date: August 29, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, X, J
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF NOTED NR 1 ENGINE ITT AT 900.  DURING CLIMB NOTED ITT AT 858-874.  AT FL280 HEARD THUMP AND NR 1 ENGINE SPOOLED DOWN.  SECURED PER QRH AND COMPLIED WITH SINGLE ENGINE OPERATIONS.  REMOVED AND REPLACED NR 1 ENGINE. SHOP REPORT REMARKS, REPLACED NR 3 BEARING AND FAN DRIVE SHAFT.  TESTED ENGINE PER SEI - 756.  (M)
